Multivariate Approximation Theorems in Weighted Lorentz Spaces


Yurt H., GÜVEN A.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.12, no.3, pp.863-876, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1007/s00009-014-0446-6
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.863-876

Abstract

We consider trigonometric polynomial approximation problems in the multivariate weighted Lorentz spaces. In particular, we prove direct and converse theorems for trigonometric approximation in the multivariate weighted Lorentz spaces with -weights.